• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Simple modules of classical linear groups with normal closures of maximal torus orbits

Siberian Mathematical Journal. 2012. Vol. 53. No. 6. P. 1089-1104.
Let T be a maximal torus in a classical linear group G. In this paper we find all simple rational G-modules V such that for each vector v a V the closure of the T-orbit of v is a normal affine variety. For every G-module without this property we present a T-orbit with nonnormal closure. To solve this problem, we use a combinatorial criterion of normality which is formulated in terms of the set of weights of a simple G-module. The same problem for G = SL(n) was solved by the author earlier.